Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 267, NWS Fort Worth, TX

August 12, 2012Hopkins County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 9:51 PM CDT for Hopkins County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2012, 9:51 PM CDT (02:51 UTC)
Expired
Aug 12, 2012, 10:45 PM CDT
In force
54 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Hopkins County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 173 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 10:19 PM CDTTSTM WND DMGSulphur Springs, TXLARGE TREES BLOWN DOWN IN SULPHUR SPRINGS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
3177 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WUUS54 KFWD 130251
SVRFWD
TXC223-130345-
/O.NEW.KFWD.SV.W.0267.120813T0251Z-120813T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOPKINS COUNTY IN NORTHEAST TEXAS...

* UNTIL 1045 PM CDT

* AT 952 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  NORTHWEST OF COOPER LAKE PARK SOUTH SULPHUR...MOVING SOUTHEAST AT
  30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COOPER LAKE PARK SOUTH SULPHUR AROUND 1000 PM...
  SULPHUR SPRINGS AROUND 1010 PM...
  COMO AROUND 1030 PM...

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 98 AND 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3297 9565 3311 9585 3322 9586 3326 9579
      3331 9572 3330 9568 3336 9559 3335 9556
      3336 9554 3335 9549 3337 9531 3297 9530
TIME...MOT...LOC 0252Z 304DEG 26KT 3335 9566

$$


85/NH
2 follow-up statements
166 
WWUS54 KFWD 130331
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT SUN AUG 12 2012

TXC223-130345-
/O.CON.KFWD.SV.W.0267.000000T0000Z-120813T0345Z/
HOPKINS TX-
1031 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR HOPKINS COUNTY...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SULPHUR SPRINGS...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COMO AROUND 1045 PM CDT...

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 106 AND 128.

LAT...LON 3297 9565 3299 9569 3302 9571 3330 9572
      3331 9565 3336 9559 3335 9550 3337 9535
      3336 9534 3337 9531 3297 9530
TIME...MOT...LOC 0332Z 310DEG 24KT 3313 9559

$$
365 
WWUS54 KFWD 130344
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT SUN AUG 12 2012

TXC223-130355-
/O.EXP.KFWD.SV.W.0267.000000T0000Z-120813T0345Z/
HOPKINS TX-
1044 PM CDT SUN AUG 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR HOPKINS COUNTY EXPIRES AT 1045
PM CDT...

AT 1045 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3297 9565 3299 9569 3302 9571 3330 9572
      3331 9565 3336 9559 3335 9550 3337 9535
      3336 9534 3337 9531 3297 9530
TIME...MOT...LOC 0345Z 310DEG 24KT 3307 9551

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:23 PM CDT, 28 minutes earlier.

Area forecast discussion, Aug 12, 9:23 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CDT SUN AUG 12 2012

.UPDATE...
EXTENDED WATCH SOUTH INTO MILLS COUNTY AND CANCELED FOR AREAS
NORTH OF CONVECTION INCLUDING METROPLEX. 84

&&

.AVIATION...
THUNDERSTORM THREAT WILL CONTINUE THROUGH THIS EVENING. OUTFLOW
WINDS WILL BE QUITE VARIABLE...AND LOCALLY STRONG MICROBURST
POTENTIAL WILL CONTINUE THROUGH AT LEAST 9 PM. OVERNIGHT...WINDS
WILL LIKELY RECOVER AND RETURN TO THE SOUTHWEST...AND AS WEAK COLD
FRONT APPROACHES NEAR SUNRISE (METROPLEX) WINDS WILL VEER WEST AND
THEN NORTH.    84

&&

.PREV UPDATE...
.UPDATE...
HAVE CANCELLED THE SEVERE THUNDERSTORM WARNING FOR AREAS ALONG AND
NORTHWEST OF A LINE FROM BRECKENRIDGE TO GAINESVILLE. POTENTIAL
FOR SEVERE WEATHER CONTINUES TO THE SOUTHEAST AND THE WATCH HAS
BEEN EXTENDED AS FAR SOUTH AS A LINE FROM COMANCHE TO HAMILTON TO
CORSICANA TO SULPHUR SPRINGS. NUMEROUS REPORTS OF WIND DAMAGE HAVE
BEEN RECEIVED. THE WIND THREAT WILL DECREASE SLOWLY AS THE EVENING
PROGRESSES AND SURFACE TEMPERATURES COOL. 84

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/
ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT
REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM
MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF
AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING
STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH
WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW
LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL
BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE
IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS
INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A
LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP
LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA.
UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A
COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR
AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF
SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE
WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW
ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S.
THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR
DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS
EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO
ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD
POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN
ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN
HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED
CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE
CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND
ACROSS THE CENTRAL CWA.

THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW
FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY
WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE
METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES
BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH
LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING
FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO
LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT
HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE
THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE
NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN
THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE
IN THE AFTERNOON HOURS.

NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL
GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE
NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS
OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS
OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING
THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY
NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW
ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE
TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY.

IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK.
IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH
THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS
STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE
FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON
SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS
SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN
THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL
TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH
TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO
EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  99  73  98  76 /  40  10   5  10  20
WACO, TX              77 101  72 100  76 /  20  10  10  10  10
PARIS, TX             73  97  66  95  70 /  40  10   5  10  20
DENTON, TX            73  98  67  97  72 /  30   5   5  20  20
MCKINNEY, TX          73  98  67  96  71 /  40  10   5  10  20
DALLAS, TX            78  99  74  98  76 /  40  10   5  10  20
TERRELL, TX           77  99  70  96  73 /  40  10   5  10  20
CORSICANA, TX         76 100  73  98  75 /  30  10   5  10  20
TEMPLE, TX            75 100  72 100  75 /  20  20  10  10  10
MINERAL WELLS, TX     71 100  66  99  71 /  30   5   5  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Aug 12, 9:05 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT SUN AUG 12 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
905 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS
TO THE RIGHT OF A LINE FROM COMANCHE TO HUCKABAY TO WAXAHACHIE TO
KAUFMAN TO BONHAM TO PARIS TO SULPHUR SPRINGS TO KAUFMAN TO
CORSICANA TO GOLDTHWAITE. THE WATCH IS CANCELLED FOR COUNTIES
NORTHWEST OF THIS AREA...INCLUDING THE METROPLEX.

SCATTERED THUNDERSTORMS WILL CONTINUE TO POSE A THREAT THROUGH
THE EVENING HOURS. ANY STORMS THAT DEVELOP THIS EVENING WILL
POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREATS.
IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE
ALONG WITH FREQUENT LIGHTNING.

STRONG OUTFLOW WINDS AND DRY LIGHTNING WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS THROUGH THE LATE EVENING HOURS...ESPECIALLY IN
AREAS WHERE FIRES ARE ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO
ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS
TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY
TUESDAY AND TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE
THURSDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM
COMANCHE TO CLEBURNE TO KAUFMAN TO SULPHUR SPRINGS THROUGH LATE
EVENING.

In the hours before

Special weather statement, Aug 12, 8:49 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT SUN AUG 12 2012

TXZ141-130215-
COMANCHE TX-
849 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY

AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF DUBLIN...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE AND GUSTINE.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3211 9845 3194 9832 3198 9826 3195 9823
      3184 9816 3170 9845 3170 9848 3172 9849
      3170 9866 3199 9885
TIME...MOT...LOC 0150Z 324DEG 19KT 3199 9846
Local storm report, Aug 12, 8:50 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     3 N FORT WORTH          32.79N  97.34W
08/12/2012                   TARRANT            TX   BROADCAST MEDIA

            DAMAGE TO FACTORY BUILDING ON NORTH MAIN ST
Local storm report, Aug 12, 8:53 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     3 E BURLESON            32.53N  97.27W
08/12/2012                   JOHNSON            TX   TRAINED SPOTTER

            ROOFS BLOWN OFF OF SEVERAL TRAILERS
Local storm report, Aug 12, 9:13 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     1 N COMANCHE            31.91N  98.62W
08/12/2012  M69 MPH          COMANCHE           TX   AWOS

            COMANCHE COUNTY AIRPORT AWOS OBSERVED 60KT GUST
Local storm report, Aug 12, 9:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     ALVARADO                32.40N  97.22W
08/12/2012                   JOHNSON            TX   EMERGENCY MNGR

            WIND REMOVED ROOF FROM A HOUSE IN ALVARADO
Local storm report, Aug 12, 9:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
927 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     5 NW FORT WORTH         32.80N  97.40W
08/12/2012                   TARRANT            TX   EMERGENCY MNGR

            POWER POLE AND 10 INCH LIMB BOTH SNAPPED ON NAVY FORT WORTH JRB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:08 PM CDTSevere Thunderstorm WarningFWDEastland67 min
Aug 12, 7:19 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson71 min
Aug 12, 7:22 PM CDTSevere Thunderstorm WarningFWDComanche68 min
Aug 12, 7:52 PM CDTSevere Thunderstorm WarningFWDFannin68 min
Aug 12, 8:10 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell35 min
Aug 12, 8:28 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson32 min
Aug 12, 8:49 PM CDTSpecial Weather StatementFWDComanche26 min
Aug 12, 9:00 PM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton60 min
Aug 12, 9:12 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar63 min
Aug 13, 6:27 PM CDTSpecial Weather StatementFWDBell33 min
Aug 13, 6:56 PM CDTSpecial Weather StatementFWDBell34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.